# SDR IPXA10561877

- Difficulty date: July 22, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE UPPER LOBE FLOORBEAM SUPPORT STRAP HAS CORROSION AROUND NUT PLATES, STA 1400 TO 1420, RBL 25, WL 201.  FOUND CORRODED AREAS TO BE OUT OF LIMIT, REPLACED IAW SRM 51-40-02-0G, SRM 53-60-51-01.
